Article Text

PDF

Iatrogenic ‘torsade de pointes’ ventricular tachycardia
  1. Nicholas G. Kounis

    Abstract

    Three patients who developed a distinctive form of ventricular tachycardia with oscillating QRS axis, while they were receiving drugs known to prolong the repolarization time are described. In one of the patients suffering from psychiatric illness and receiving psychotropic drugs the arrhythmia was fatal. It is postulated that the tendency to this arrhythmia was augmented by repeated electric counter shocks and negative bathmotropic drugs. Functional factors may contribute to the pathogenesis of this arrhythmia which seems to constitute an entity.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.